6 doctors weighed in:

Sometimes at nite I wake up feeling like under my skin is on fire. Literally. Is this because of niaspan (niacin)? I take 2000mgs at nite 1 hour after taking b

6 doctors weighed in
Dr. Mark Stern
Internal Medicine - Cardiology
4 doctors agree

In brief: Yes

Yes any Niacin can do this.
Sometimes Aspirin can block it, but ask your doctor.

In brief: Yes

Yes any Niacin can do this.
Sometimes Aspirin can block it, but ask your doctor.
Dr. Mark Stern
Dr. Mark Stern
Thank
Dr. Andrew Oswari
Family Medicine

In brief: Probably

Niaspan (niacin) can definitely cause your body to flash like that.
Try taking an Aspirin 45 minutes prior to taking the niaspan (niacin).

In brief: Probably

Niaspan (niacin) can definitely cause your body to flash like that.
Try taking an Aspirin 45 minutes prior to taking the niaspan (niacin).
Dr. Andrew Oswari
Dr. Andrew Oswari
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors